Galpharm Paracetamol Caplets Reviews
Product Type: Go With Nature health products
Description:Brand: Galpharm / Type: Pain Relief
Newest Review: ... box which is a nice dark blue colour. On the front of the box it says what they are and that they're easy to swallow and ... more
Price Comparison for Galpharm Paracetamol Caplets
Galpharm Paracetamol 500mg Caplets x 16
Last Update 06.12.2013 07:28
Customer Galpharm Paracetamol Caplets Reviews (7)
by - written on 15/05/13 (Very useful, 40 readings)
These were purchased from Superdrug priced at 16p for a packet of 16. What can you get these days for 1p? Not even a penny chew (showing my age!). I don't have any sense of brand loyalty when it comes to staple pain killers so I had no hesitation in picking these up. I'm basically only interested in the active ingredient. So when that comes to paracetamol, I'm looking for 500mg paracetamol per tablet. There are three other ingredients listed in the information leaflet; these are E223, Magnesium stearate and Pregelatinised maize starch. I've read that the E223 can very rarely cause an allergic reaction, so if you have any concerns or tendency towards or known ... Read the complete review
by - written on 25/02/13, updated on 25/02/13 (Very useful, 59 readings)
I used to buy 'proper' paracetamol but now I like to buy supermarket paracetamol, ibuprofen and aspirin but I'm not always at the supermarket when I need to buy them. Galpharm seem to be the next cheapest up, I think I got these from Home Bargains last time and/or maybe Aldi. I've seen them in Newsagents too. Coming at a cost of 30pish for 16 caplets they are dearer than supermarket own, but real brands can be well over a pound for the same thing, the list of ingredients is identical- 500mg paracetamol per tablet. The paracetamol caplets come in a blue box containing 16 tablets in a foil push out blister pack. These are easy to pop out- good if you ... Read the complete review
by - written on 28/01/13 (Very useful, 77 readings)
I am one of those people who will avoid medication whenever possible, and I would rather trudge through the day with a headache and hope it gets betters than take a tablet. I put this down to the fact that I struggle to swallow tablets. Recently, I have been getting bad headaches and I think this could be down to the cold weather. I decided that I needed to start carrying some paracetamol in my bag for in case I ever need them. I can't say I'm specific to a certain brand, so I like to just purchase the cheapest packet I can find, and this is why I purchased these paracetamol from the brand Galpharm. I paid around 30p for these from Bodycare. These are ... Read the complete review
by - written on 10/09/13 (Very useful, 90 readings)
---Intro--- I try to avoid painkillers wherever possible, but sometimes it's not possible. My usual first port of call is Paracetomol, but when pain is worse I will also combine that with Ibuprofen. If it's worse still I'll take Co-codomol instead of the Paracetomol (you can't take both since Co-codomol contains Paracetomol). Today I am reviewing Galpharm Paracetomol Caplets...not a brand I'd noticed until fairly recently. ---Cost--- I believe I paid around 40p for this pack of 16 caplets. It's not as cheap as some (some are as little as 16p for 16 tablets!), but price very much depends upon where you're shopping. These were the ... Read the complete review
by - written on 20/02/13 (Very useful, 43 readings)
I am not a fan of swallowing tablets, so when I get a headache it is a double problem for me and I put off taking tablets for as long as I possibly can. I don't waste my money on expensive pain killers as I believe the cheaper tablets are just as effective as the expensive leading brands but without the eye watering prices. I have been using the Galpharm 500mg Paracetamol Caplets for years; I usually buy three packs for a pound from the pound store in town. In each box you get 16 caplets, the caplets are separated into two blister packs of 8, which is quite handy as 8 is the maximum amount of caplets you are recommended to take in any 24 hour ... Read the complete review
Products Similar to Galpharm Paracetamol Caplets
Boots Paracetamol & Codeine Extra Capsules - They work super fast, easy to swallow Lethargy and constipation
Vicks First Defence Hand Foam - Works well, fills me with confidence, fits in my handbag, I paid just 49p for mine! £4.49 is a bit expensive (full price).
Boots Epsom Salts B.P - Everything Taste!
Meadowsweet - Very soothing herb which is good for the digestive system. Should be taken in moderation as can cause nausea in some people.
Allium cepa - Readily available and inexpensive, everyday vegetable. , Great health benefits if eaten regularly. Too many can give you breath problems - you may loose some friends.
Evening Primrose Oil - Eases symptoms related to menstruation some capsules are rather large
|More products in Health Product|
All these and are taken from reviews of the dooyooCommunity.
|Gold Spot Instant Breath Freshener|
Cheap & Easy To Use
Gave Me A Sore Throat, Not Sure It Really Worked & The Little Effects This Does Have Dont Last Long
|Vagisil Anti-Itch Creme|
soothes feminine itching
having the itch in the first place
|Clearblue Easy Digital Ovulation Test|
Work well, easy to use, quick, widely available.
|Cerumol Ear Drops|
includes an ear dropper, retro box design, seems to work
|HC45 Hydrocortisone Cream|
Takes inflammation down. Reduces itching. Inexpensive. Over the counter.
Potential side effects and contraindications - so check label.
|Grape Seed Extract|
Easy to take natural supplement, provides many benefits.
Can be pricey so worth shopping around
|Otex Ear Drops|
Effective and quick to work.
Odd smell and fizzing sensation may annoy some.
|Clearblue Fertility Monitor|
Accurate, gives you the best chance of becoming pregnant
Expensive, not suitable for people with very long or short cycles